MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD OVUM ASPIRATION NEEDLE SINGLE LUMEN; MQE NEEDLE, ASSISTED REPRODUCTION - OVUM PICK-UP ASPIRATION NEEDLES

WILLIAM A. COOK AUSTRALIA, PTY LTD OVUM ASPIRATION NEEDLE SINGLE LUMEN; MQE NEEDLE, ASSISTED REPRODUCTION - OVUM PICK-UP ASPIRATION NEEDLES
Catalog Number K-OPS-1730-R-B-60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Event or Problem Description
Excessive bleeding after using 2 needles (1 patient).

Brand Name
OVUM ASPIRATION NEEDLE SINGLE LUMEN
Common Device Name
MQE NEEDLE, ASSISTED REPRODUCTION - OVUM PICK-UP ASPIRATION NEEDLES
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AS 
MDR Report Key17442719
Report Number3005580113-2023-00102
Device Sequence Number2735909
Product Code MQE
UDI-Device Identifier00827002554931
UDI-Public(01)00827002554931(17)260308(10)A1129674
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/02/2023
Report Date (Section F) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2026
Device Catalogue NumberK-OPS-1730-R-B-60
Device Lot NumberA1129674
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/14/2023
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer07/28/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2023
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA08/02/2023